# SDR 2001UALA01640

- Difficulty date: August 6, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 17,982 hours, 2,172 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP, AFT GALLEY RIGHT WALL. FOUND LOOSE CONNECTION AT SEAT TRACK. REPLACED AISLE EEL STRIP, CARPET SECURED, EEL CKS GOOD.
